# SDR CA140501004

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,624 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, THE CREW REPORTED TO MAINTENANCE THAT THE FLAPS WERE UNSERVICEABLE. AFTER CONSULTATION WITH MAINTENANCE, THE AIRCRAFT CONTINUED OPERATION UNDER THE COMPANY`S MEL PROTOCOL. ONCE THE AIRCRAFT RETURNED TO THE MAINTENANCE BASE, AN INSPECTION WAS CARRIED OUT AND IT WAS DETERMINED THAT THE FLAP MOTOR WAS AT FAULT. THE FLAP MOTOR WAS REPLACED IAW THE APPLICABLE MAINTENANCE MANUAL WITH ALL ASSOCIATED FUNCTIONAL/INDEPENDENT CHECKS COMPLETED. THE AIRCRAFT WAS RETURNED TO SERVICE.
